# SDR FDEA202104121102

- Difficulty date: April 12, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Part number: AEA703579
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL LH SIDE APPRX STA 1380 KEEL BEAM WEB SHOWS CORROSION AROUND   LIGHTING HOLE LOWER SURFACE. 0005108155 : SHERWIN, SAMUEL M - 19-MAY-2021 21:54  REPAIRED PER EA # 8-5310-T0361447 TITLED FUSELAGE - MAINFRAME-KEEL BEAM DOUBLER AT   STA 1388 LH - CORROSION
